# SDR ASAA0843340

- Difficulty date: August 3, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 34,783 hours, 18,874 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546435339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD T/E AFT FLAP HAS NUMEROUS DENTS ON THE LOWER SURFACE.  REMOVED DAMAGED AREA, FABBED FILLER & DOUBLER & BONDED THE REPAIR PARTS IAW B737 400 SRM 51 70 10 REPAIR 4.
